Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Stomach upset, diarrhea, dizziness, fainting episodes, red rashes on skin. Treatment options?

Hi I am 45 year white female. I ve had four episodes in the past year where I feel sick to my stomach , diarrhea , dizziness , my skin turns bright red, I’ve passed out twice during these “spells”, I’ve also went to the hospital 3 of the 4 times. They run blood work and give me IV fluid but no one can seem to tell me what is going on. It’s happened within a 3-4 month time span as well.
Wed, 13 Mar 2019
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Treatment/Therapy
General Surgeon 's  Response
Hi.

Noted the history and understood your concerns as there is no diagnosis yet in spite of 4 attacks of feeling sick to stomach, diarrhea, skin turning into bright red and passing out twice and seen the Doctors.
Blood tests must have been done routine hence not found anything.
As per the history I would advise you the following:
Consult a Gastroenterologist.
You need a detailed blood work including the tests for a condition called Carcinoid tumor into which one gets similar symptoms.
Also needed is Contrast enhanced CT scan of abdomen.
Colonoscopy and biopsy.
Blood tests for tumor markers.
Tests of stool for three consecutive days.
All these will lead to a proper diagnosis and thus get treated as per the findings.
If this turns to be a Carcinoid syndrome then you may need a surgery and chemotherapy under the guidance of Cancer Specialist.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. T Chandrakant,
General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I have had a pretty bad headache for the past few days, went to the hospital because I felt dizzy and fainted. They have me a shot for nausea...

Recent questions on  Hyperemesis gravidarum

doctor1 MD

Hi I am 45 year white female. I ve had four episodes in the past year where I feel sick to my stomach , diarrhea , dizziness , my skin turns bright...

doctor1 MD

My wife is 12 weeks pregnant, and she has been throwing up she has hyperemesis and she feels that her tonsils were affected cause they are...

doctor1 MD

I have hyperemesis gravidarium and have been vomitting all day. I have a weird medicinal taste in my mouth (it tastes kind of like the way Bengay...

doctor1 MD

My wife has been taking phenergan suppositories for two weeks for pregnancy-related hyperemesis. She reports clay-colored stools the entire time. I...

doctor1 MD

Hello Dr Rynne, thank you for your time today. I have been unwell for a long time and have been having tests done which do not seem to provide any...

doctor1 MD

I'm 31 weeks pregnant and have been smoking higher potency marijuana about 2-3 times a day for the duration of my pregnancy , with a few weeks off...

doctor1 MD

My wife is 9 weeks pregnent. Vomitting has increased substantially. She has been advised to take perinorm twice daily. Earlier she was taking emcet...